# SDR AALA202308256803

- Difficulty date: August 3, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A83717
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD GALLEY DOOR STUB FRAME LOCATED AT BS 296, S8R. REPLACED STUB FRAME PER SRM 51-40-02, AARD 51-00-05-1 AND DWG 141A8370.D
